Hamilton, David

  Professor
  PhD - Queen's University (1980)
  MA - Queen's University (1973)

  Mail: Address
  e-mail: hamilton@mathstat.dal.ca
  Office: Chase Room 102
  Tel: (902) 494-3568
  Fax: (902) 494-5130
  Homepage:  Dr. David Hamilton's Website

  • Research Interests:

    • Biostatistics
    • Statistical Genetics
    • Regression
    • Experimental Design

  • Selected Recent Publications:

    • Hamilton DC, Liu Q, and Cole, DEC (2006). Approximate variance for a standardized composite measure of linkage disequilibrium. Annals of Human Genetics, 70, 4, 535-40.

    • Hamilton, D.C and Cole, D.E.C., (2004), Standardizing a composite
      measure of linkage disequilibrium, Annals of Human Genetics, 68,
      pp. 234-9.

    • MacNeil, S., Dodds, L., Hamilton, D.C., Armson, B.A. and M.
      VandanHof, (2001) Rates and risk factors for recurrence of
      gestational diabetes. Diabetes Care, 24, 659-662.

    • Downer, R.G. and Hamilton, D.C., (2000). A penalized multinomial
      approach to smoothed estimation of disease incidence. Biometrical
      Journal, 42, 4, 395-415.

    • Dupuis, D.J. and Hamilton, D.C., (2000), Regression residuals and
      test statistics: Assessing naive outlier deletion. Canadian Journal of
      Statistics, 28, 2, 259-275.

    • Chauhan, B.C., Blanchard, J.W., Hamilton, D.C., LeBlanc, R.P.,
      (2000), Technique for detecting serial topographical changes in
      the optic disc and peripapillary retina using scanning laser
      tomography, Investigative Opthalmology and Visual Science,
      41, 3, 775-782.


  • Research Group: Statistical Genetics; Environmental Statistics

       Back to Faculty Listing

 

 



Search By
Google
Chase Building | Dalhousie University | Halifax, Nova Scotia, Canada B3H 3J5 | +1 (902) 494-2572